# SDR UIEA2020063051290

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 101,718 hours, 19,674 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE RT WASTE SYSTEM OVERBOARD VENT SKIN FOUND CORRODED, BS 2090, STRINGERS 35R-36R,  SURFACE CORROSION REMOVED AND PROTECTED IAW SRM 51-10-02, AND SRM 51-20-01. CHECKED WITHIN SRM 53-00-01-1A-1 ALLOWABLE DAMAGE 1, FIG 101 LIMITS.
